Illinois Journal of Mathematics

Integration and $\omega$-integration in a banach space

Larry F. Bennett

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 589-597.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051010

Digital Object Identifier
doi:10.1215/ijm/1256051010

Mathematical Reviews number (MathSciNet)
MR0352393

Zentralblatt MATH identifier
0312.46057

Subjects
Primary: 28A45
Secondary: 28A30

Citation

Bennett, Larry F. Integration and $\omega$-integration in a banach space. Illinois J. Math. 18 (1974), no. 4, 589--597. doi:10.1215/ijm/1256051010. https://projecteuclid.org/euclid.ijm/1256051010


Export citation